# SDR USAA050102

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945178
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - FWD ENT DOOR, .1250 INCH CRACKS (3 EA); INTER SKIN AND FRAME AT NR 6 AFT DOOR STOP AND INTER SKIN AT NR 7 DOOR STOP AFT.  INSTALLED DOUBLERS IAW TYP. REP. 52-10-16. (K)
